# SDR 2013FA0000047

- Difficulty date: January 14, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N470DP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600291
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, AT 4000 FT, THROTTLE SETTING ABOUT 55 PERCENT, NR 1 ENGINE FLAMMED OUT,  APPROACH WAS CONTINUED.  THERE WAS 261.5 HRS SINCE O/H ON ENGINE. UNABLE TO DUPLICATE PROBLEM.  ACFT HAS MADE SEVERAL TAKEOFF AND LANDINGS SINCE THIS INCIDENT WITH NO FURTHER PROBLEMS.
